# SDR 371PA0047

- Difficulty date: July 3, 2004
- Submitted: July 7, 2004
- Operation: Air carrier
- Aircraft: N371PA
- Make and model: Boeing 737306
- Aircraft serial: 23543
- Aircraft time: 35,221 hours, 26,478 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Contaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT EMERGENCY PATH LIGHTING WILL NOT COME ON.  DRIED WATER FROM TRACK.  OPS CHECKS OK PER MM 25-60-00.
